American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] William C. Connett and Alan L. Schwartz. Product formulas, hypergroups, and the Jacobi polynomials. Bull. Amer. Math. Soc. 22 (1990) 91-96. MR 1003862.
Abstract, references, and article information   
View Article: PDF

[2] Russell Lyons. Characterizations of measures whose Fourier-Stieltjes transforms vanish at infinity. Bull. Amer. Math. Soc. 10 (1984) 93-96. MR 722859.
Abstract, references, and article information   
View Article: PDF

[3] Colin E. Sutherland. Direct integral theory for weights, and the Plancherel formula. Bull. Amer. Math. Soc. 80 (1974) 456-461. MR 0338789.
Abstract, references, and article information   
View Article: PDF

[4] Martin E. Walter. Group duality and isomorphisms of Fourier and Fourier-Stieltjes algebras from a $W^*$-algebra point of view. Bull. Amer. Math. Soc. 76 (1970) 1321-1325. MR 0284823.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia